# SDR IPXA10562749

- Difficulty date: September 10, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, INTERIOR FLOOR OTBD SEAT TRACK FLANGE HAS CORROSION STA 440, RBL 47.  REPAIRED IAW SRM 53-00-52-2R5.
